# SDR AWXA200400730

- Difficulty date: June 26, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 18,133 hours, 7,084 cycles
- Engine: Iae V2500A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON BEAM Y1292 (2 PLACES) AT FR 64 AND FR 65.   MAINTENANCE REMOVED AND REPLACED BEAM Y1292 FROM FR 64 TO FR 65 IAW A319 SRM 51-42-11 FIG. 2, 3, 8, 18.
